# SDR WRKA86147

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4460
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 815189
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING INITIAL APPLICATION OF TAKEOFF POWER, FLIGHT CREW RECEIVED NR 1 ENGINE OIL BYPASS ALERT.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED FILTER ELEMENT.  LEAK AND OPERATIONAL CHK'D OK ON ENGINE RUN.  AIRCRAFT RETURNED TO SERVICE.  (X)
